# SDR MALA060215

- Difficulty date: March 27, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 19,782 hours, 21,771 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Sensor
- Part number: 488T42P01
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT PROP RPM GAUGE IS ERRATIC WHEN SET TO 1270 RPM.  IT MOVES BETWEEN 1200-1270 RPM.  ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED PROP SPEED SENSOR PN 488T42P01 IAW CT7 MM 74-00-00 PGS 426-427.  OPS CHECK GOOD.  LEAK CHECK GOOD.
